Author Details :
Volume : 2, Issue : 4, Year : 2016
Article Page : 171-173
Dapsone is a potent antimicrobial and anti-inflammatory compound, which is mainly used in the treatment of leprosy, neutrophilic dermatoses and a variety of blistering skin diseases. It is known to cause a severe adverse drug reaction presenting with fever, rash and multiorgan involvement known as Dapsone Hypersensitivity Syndrome (DHS). Here we report a case of near fatal fever, rash, and hepatitis secondary to dapsone.
Keywords: Dapsone Hypersensitivity, Dapsone Syndrome, Leprosy, Multidrug Treatment
How to cite : Kamath Pr, Bhat Rs, Patel Pv, Cholakundan Ab, Fever with rash; Role of an untold history in clinching the diagnosis. IP Indian J Clin Exp Dermatol 2016;2(4):171-173
Copyright © 2016 by author(s) and IP Indian J Clin Exp Dermatol. This is an Open Access article distributed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (creativecommons.org)